Some Results About Holonomic ε-Modules
Les rencontres physiciens-mathématiciens de Strasbourg -RCP25, Tome 33 (1983), Exposé no. 2, 14 p.
@article{RCP25_1983__33__49_0,
     author = {Bj\"ork, Jan-Erik},
     title = {Some {Results} {About} {Holonomic} $\varepsilon ${-Modules}},
     journal = {Les rencontres physiciens-math\'ematiciens de Strasbourg -RCP25},
     note = {talk:2},
     publisher = {Institut de Recherche Math\'ematique Avanc\'ee - Universit\'e Louis Pasteur},
     volume = {33},
     year = {1983},
     language = {en},
     url = {http://www.numdam.org/item/RCP25_1983__33__49_0/}
}
TY  - JOUR
AU  - Björk, Jan-Erik
TI  - Some Results About Holonomic $\varepsilon $-Modules
JO  - Les rencontres physiciens-mathématiciens de Strasbourg -RCP25
N1  - talk:2
PY  - 1983
DA  - 1983///
VL  - 33
PB  - Institut de Recherche Mathématique Avancée - Université Louis Pasteur
UR  - http://www.numdam.org/item/RCP25_1983__33__49_0/
LA  - en
ID  - RCP25_1983__33__49_0
ER  - 
Björk, Jan-Erik. Some Results About Holonomic $\varepsilon $-Modules. Les rencontres physiciens-mathématiciens de Strasbourg -RCP25, Tome 33 (1983), Exposé no. 2, 14 p. http://www.numdam.org/item/RCP25_1983__33__49_0/

[1] Björk, J-E. The reconstruction theorem =ε ε reg . Seminaires Goualouic-Meyer-Schwartz. November 1981.

[2] Björk, J.E. Rings of Differential Operators. North Holland Math. Library séries Vol 21 (1979). | MR 549189 | Zbl 0499.13009

[3] Kashiwara, M. and Kawai, T. On holonomic systems of microdifferential equations III - Systems with regular singularities. Publ. RIMS Kyoto Univ. 17 (1981) 813-979. | MR 650216 | Zbl 0505.58033

[4] Kashiwara, M. and Kawai, T. Second Microlocalisation and asymptotic expansions. RIMS 293 (1980) as preprint. | Zbl 0458.46027

Kashiwara, M. and Kawai, T. See also Springer Lecture Notes in Physics n° 126, p. 21-76 (Berlin, 1980). | MR 579740 | Zbl 0458.46027

[5] Kashiwara, M. and Kawai, T. Microlocal analysis (A survey) RIMS, 430. | Zbl 0536.58030

[6] Kashiwara, M. and Oshima, T. Systems of differential equations with regular singularities and their boundary value problems. Ann. of Math. 106 (1977). | MR 482870 | Zbl 0358.35073

[7] Malgrange, B. Modules microdifferentiels et classes de Gevrey. Advances in Math. 7 B (Acad. Press) (1981), p. 515-530. | MR 634257 | Zbl 0468.46026

[8] Boutet De Monvel, L. Opérateurs différentiels et pseudodifferentiels. Séminaires Univ. Sci. de Grenoble (1975-76).